# SDR V0XR413Y010510005

- Difficulty date: January 5, 2011
- Submitted: January 5, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 14,334 hours, 10,105 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) LT LOWER BULKHEAD FS 280 CORRODED OUT OF LIMITS. R & R LT LWR BULKHEAD FS 280 IAW SRM 53-11-10.
